MAUDE Adverse Event Report: ABBOTT MEDICAL TAILORY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY

ABBOTT MEDICAL TAILORY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY
Model Number ANNULOPLASTY RING
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 31mm tailor flexible annuloplasty ring was successfully implanted in a patient.After implant, a saline test was performed and it was deemed that the repair using the ring was incompetent.The decision was made to explant the 31mm tailor flexible annuloplasty ring and use a debega technique to further repair the patient's tricuspid valve.No malfunction of the ring was reported.The patient was hemodynamically stable throughout the procedure.No clinically significant delay was reported.There were no adverse patient consequences.The patient was stable at the time of report.
 
Additional Manufacturer Narrative
An event of explant due to incompetency after implant was reported.The investigation found that the ring was fractured and blood/body fluids were seen on the device.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.

Brand Name
TAILORY FLEXIBLE ANNULOPLASTY BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15981977
Report Number2135147-2022-02549
Device Sequence Number5896878
Product Code KRH
UDI-Device Identifier05414734007702
UDI-Public05414734007702
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K022363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2024
Device Model NumberANNULOPLASTY RING
Device Catalogue NumberTARP-31
Device Lot Number7050023
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age31 YR
Patient SexMale
Patient Weight48 KG